Is it possible that dose is to high?
Dad; it should not be because the dose is too high, is the Lexapro being taking about the same time each day or are you coming off of one med and going on to Lexapro this could cause the problem but yes on the light headache's if it is to many calls your doctor when they're in. But for sure within the next 2 weeks I would expect the zaps to be gone it's weird getting them while going on the medication those are more common if you miss a day or as you slowly come off. But this one you reach the full blood level between 6 and 8 weeks and all of these should be gone but normally most of these types of side effects are gone after 7 to 14 days. Good luck to you the ZAPS LIKE I SAID I have not heard of when you're going on one of these medications unless you are switching from another one. If you don't mind I would like to hear what you're told. good luck Chuck1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2009 • 1 answer
Posted 4 Nov 2014 • 2 answers
Posted 4 Dec 2014 • 2 answers
Posted 3 May 2016 • 0 answers
Posted 20 Feb 2018 • 2 answers